I've taken SARMS (Ostarine - MK-2866) twice in the past. First cycle went very well, very pleased with the gains, just had slight decrease in energy and libido. Then tried a new source, taking with it a small (.2g) dose of oral liquidex. Didn't see the same gains as the first time around, decrease in libido again, and noticing slight gyno in right nip. SARMs aren't supposed to aromatize, so why am I getting sides? Is it just coincidence? Should I have used something else/PCT (nolva?) Bear with me, I'm a noob with this stuff.
If I were to take another cycle of osta, what would you recommend to take with it just to be safe?
If it is new source maybe it is not as potent
from some of the logs i've read, Ostarine can exasperate gyno... i don't think most need an AI on cycle, but you do need a SERm for PCT....
Ordered some liquid Tamox, any suggestions on a short (albeit a little late) PCT while I research it myself?
20 mg/day for 3-4 weeks........
Just a possibility here, but RCs aren't exactly subject to the same quality control standards that we're accustomed to.
How do you know that what you got is really ostarine? I don't think it would be beyond the realm of possibility for them to have cut/replaced it with a cheaper DS or something like that.
If you are going to use RCs, probably a good idea to research the company you order from thoroughly.
Hard to find data on RC quality . Any insight on a upto date forum that reviews RC quality .
I took sarms for 5 days at25mg but stopped in fear of worsening my gyno I have from puberty should I be worried or am I fine
If you are prone to gyno, ostarine will most likely flare it up.
SARMS effect both androgen and estrogen receptors it seems. Ostarines effect on breast tissue is more pronounced than s4 though.